# SDR ASAA2018022523684

- Difficulty date: February 25, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 40,047 hours, 11,899 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S FMC DISPLAY ON ND SHOWS VTK AND MAP CAUTION FLAGS.  FMC NR 2 CIRCUIT BREAKER TRIPPED.  ACFT GROUNDED.  RESET THE CIRCUIT BREAKER, GROUND FUNCTIONAL OPS CHECKED GOOD IAW AMM 34-61-00, NO HISTORY LAST 30 DAYS.
